# SDR IPXA2017060517922

- Difficulty date: May 17, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,468 hours, 15,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541710
- Condition: Dented
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-12, AFT CARGO RT SIDE BY DOOR UPPER SILL, RT OUTBOARD FLOOR SUPPORT IS DENTED ON THE TOP FLANGE.  REPAIRED IAW SRM 53-00-53-2R
